# SDR CA090313009

- Difficulty date: February 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 7,697 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 6890550
- Condition: Broken
- Location: Compressor
- Part time: 11,602 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE EXPERIENCED A COMPRESSOR STALL IN CRUISE. PILOT RETURNED TO BASE, AS THE ENGINE WAS LOADED UP FOR LANDING 2 MORE COMPRESSOR STALLS OCCURRED. ACFT WAS LANDED AND SHUTDOWN WITHOUT FURTHER INCIDENT. COMPRESSOR WAS SENT TO REPAIR SHOP WHERE IT WAS NOTED THAT `THE CASE HALVE STATORS BELOW THIS STAGE WERE BADLY DAMAGED AS WELL AND THEREFORE HARD TO ASCERTAIN WHICH HAD FAILED, THE WHEEL BLADE OR A CASE HALVE STATOR. NO STATORS ABOVE THIS FAILED 5TH STAGE WHEEL SHOW ANY DAMAGE OR FOD.
